Keménygolyórendszerek véletlenszerű viselkedése

Krámli, A. (1993) Keménygolyórendszerek véletlenszerű viselkedése. MAGYAR TUDOMANY, 38 (4). pp. 439-446.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: http://eprints.sztaki.hu/id/eprint/409

Update Item Update Item